# SDR UIEA200600268

- Difficulty date: September 24, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 20,848 hours, 3,350 cycles
- Engine: Ge CF680C2*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 499K293
- Part serial: 31530217
- Condition: Separated
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF FROM HNL NR 8 TIRE TREAD COMPLETELY SEPARATED FROM MAIN CARCASS CAUSING DAMAGE TO 3 WING TO BODY FAIRINGS AFT OF LT BODY GEAR.  HONEYCOMB PANELS 193BL,193CL,193DL INCLUDING WTB FRAMES AT STA1540,1580 & 1620.  IMPACT DAMAGE TO ELEC CONDUIT ON RT BLG SIDE BRACE AND CRUSH DAMAGE TO ELECT CONDUIT ON LT BLG IB STEERING ACTUATOR. TIRE REMAINED INFLATED AFTER LANDING.
